Skoledagen

Oversikt over skolens ringetider. En skoletime er 45 minutter og storefri varer i 45 minutter.

1. time:  08.15 - 09.00

Pause, 15 min.

2. time: 09.15 - 10.00
3. time: 10.00 - 10.45

Pause, 45 min.

4. time: 11.30 - 12.15
5. time: 12.15 - 13.00

Pause, 15 min.

6. time: 13.15 - 14.00
7. time: 14.00 - 14.45

Pause, 10 min.

8. time: 14.55 - 15.40